# SDR UPS02438218

- Difficulty date: April 18, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO - BS 660 LT FRAME ATT TIE CLIP FOUND CRACKED AT STR 38L.  BS 660 STR 38L TIE CLIP REPLACED AS PER SRM 51-10-01 PG 8.
